Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 171, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2011, 9:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 9:19 PM EDT (01:19 UTC)
- Expired
- Apr 15, 2011, 10:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 9:12 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 406 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 566 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS52 KFFC 160119
SVRFFC
GAC089-117-121-135-160200-
/O.NEW.KFFC.SV.W.0171.110416T0119Z-110416T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
NORTHWESTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SANDY
SPRINGS...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNWOODY...MOUNTAIN PARK...ROSWELL...ALPHARETTA...MILTON...BERKELEY
LAKE...JOHNS CREEK...SUWANEE...CUMMING...SUGAR HILL...REST HAVEN
AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SATURDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3424 8394 3419 8399 3419 8405 3417 8406
3411 8391 3386 8445 3392 8444 3398 8437
3406 8442 3410 8442 3412 8436 3416 8434
3419 8426 3421 8425 3433 8401
TIME...MOT...LOC 0119Z 238DEG 29KT 3399 8441
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:55 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 15, 7:55 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 PM EDT FRI APR 15 2011 .PREV DISCUSSION... /ISSUED 352 PM EDT FRI APR 15 2011/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SEVERE THUNDERSTORMS ONGOING TO OUR WEST THIS AFTERNOON AHEAD OF A STRONG SURFACE COLD FRONT WHICH WAS JUST CROSSING THE MISSISSIPPI RIVER. MODELS CONSISTENT IN DECREASING CAPE VALUES OVER GEORGIA THIS EVENING...HOWEVER THE ATMOSPHERE IS STRONGLY SHEARED WITH A LOW LEVEL JET IN EXCESS OF 50KT. A NORTHWARD MOVING WARM FRONT SHOULD HELP DESTABILIZE THE AIR MASS THIS AFTERNOON AND EVENING ..AND THIS SHOULD SUPPORT STRONG TO A FEW SEVERE THUNDERSTORMS ACROSS THE CWA. SEVERE THREAT SHOULD LAST OVERNIGHT AS THE STORMS TRACK EASTWARD ACROSS THE CWA. MODELS SHOW RAPID DRYING ALOFT SATURDAY...AND HAVE DECREASED POPS WEST TO EAST SATURDAY MORNING. WINDS LOOK BORDERLINE FOR A WIND ADVISORY SATURDAY...BUT WILL LET NEXT SHIFT TAKE ANOTHER LOOK. ONLY SHOWERS EASTERN ZONES DURING SATURDAY AFTERNOON. WESTERLY FLOW ALOFT FOR REMAINDER OF THE SHORT TERM WILL KEEP THE AREA DRY. WITH STRONG SOUTHERLY FLOW...HAVE LEANED TOWARD THE WARMER OVERNIGHT LOWS. OTHERWISE A BLEND OF MAV/MET LOOKS OKAY. LONG TERM /MONDAY THROUGH FRIDAY/... HAVE MADE NO CHANGES TO THE LONG TERM. UPPER FLOW IS MOSTLY ZONAL THROUGH MID WEEK THEN BECOMES MORE SOUTHWEST. A FRONTAL BOUNDARY SEEMS TO BECOME NEARLY STATIONARY TO OUR NORTH. WILL CONTINUE WITH LOW CHANCE POPS TUESDAY THROUGH FRIDAY AS A COUPLE OF WAVES MOVE ALONG THE FRONTAL BOUNDARY. FIRE WEATHER... /ISSUED 417 AM EDT FRI APR 15 2011/ && .AVIATION... 00Z UPDATE... SHOWERS AND SEVERE THUNDERSTORMS ARE MOVING ACROSS THE AREA RIGHT NOW. THESE THUNDERSTORMS WILL CONTINUE MOVING NORTH AND EAST THROUGH LATE TONIGHT. ONCE THE COLD FRONT SWEEPS THROUGH TONIGHT HIGH PRESSURE WILL BUILD IN WITH CLEAR SKIES EXPECTED BY 18Z SAT. WINDS ARE OUT OF THE SE AND WILL SWING TO THE SW ONCE THE FRONT MOVES THROUGH. THAT WILL BE AROUND 06Z-10Z SAT FOR THE ATL AREA. CEILINGS SHOULD STAY IN THE VFR-MVFR RANGE THROUGH THE PERIOD. MAY SEE SOME BRIEF PERIODS IF IFR CEILINGS IN AND AROUND TSRA DEVELOPMENT. SAME GOES FOR THE VISIBILITIES AS WELL. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 14Z SAT HIGH CONFIDENCE ON ALL ELEMENTS AFTER 14Z SAT 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 72 42 75 / 100 60 10 5 ATLANTA 58 68 44 71 / 100 20 5 5 BLAIRSVILLE 56 61 36 71 / 100 60 10 5 CARTERSVILLE 56 68 37 74 / 100 50 10 5 COLUMBUS 63 75 44 76 / 80 20 5 5 GAINESVILLE 57 64 43 73 / 100 60 10 5 MACON 60 75 43 76 / 90 20 5 5 ROME 58 69 40 74 / 100 40 10 5 PEACHTREE CITY 56 70 39 72 / 100 20 5 5 VIDALIA 68 79 51 76 / 70 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING... PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING... TALBOT...TOWNS...TROUP...UNION...UPSON...WALTON...WHITE. WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE... COBB...DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 01
Hazardous weather outlook, Apr 15, 11:51 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1151 AM EDT FRI APR 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1151 AM EDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND OVERNIGHT. .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS INTO THE MIDWEST THIS AFTERNOON WHILE AN ASSOCIATED COLD FRONT TRAVERSES THE SOUTHEAST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WIND AND FREQUENT LIGHTNING. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL ENTER NORTHWEST GEORGIA AROUND 8 PM EDT AND CONTINUE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS...EXITING CENTRAL GEORGIA LATE SATURDAY MORNING. .DISCUSSION... A STRONG COLD FRONT WILL PUSH ACROSS THE SOUTHEAST TONIGHT. AHEAD OF THE SYSTEM...STRONG SOUTHERLY WINDS WILL SUPPLY A WARM...MOIST...AND MODERATELY UNSTABLE AIRMASS TO THE AREA. CAPE VALUES OF 500-1500 J/KG AND LIFTED INDEX VALUES OF -1 TO -3 WILL BE SUFFICIENT FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. DEEP LAYER SHEAR AND STRONG UPPER LEVEL SUPPORT WILL ALLOW FOR SOME STORMS TO BECOME SEVERE. ALTHOUGH ISOLATED SUPERCELLS WILL BE POSSIBLE AHEAD OF THE MAIN SQUALL LINE...THE MAIN THREAT WILL BE THE DAMAGING WIND ASSOCIATED WITH THE SQUALL LINE. .OTHER HAZARDS... WINDY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON...GENERALLY NORTH OF A LINE FROM CARROLLTON TO MARIETTA TO HELEN. SEE THE WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND TUESDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS EVENING AND OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 15, 8:20 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG HAMILTON 32.76N 84.88W
04/15/2011 HARRIS GA COUNTY OFFICIAL
HARRIS COUNTY RELAYED A REPORT OF TREES DOWN ACROSS THE
COUNTY.
&&
AGIBBSLocal storm report, Apr 15, 8:21 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL MANCHESTER 32.85N 84.62W
04/15/2011 E1.75 INCH MERIWETHER GA EMERGENCY MNGR
&&
AGIBBSLocal storm report, Apr 15, 8:52 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL BUFORD 34.12N 84.00W
04/15/2011 E0.50 INCH GWINNETT GA AMATEUR RADIO
&&
AGIBBSLocal storm report, Apr 15, 8:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 3 N ETON 34.87N 84.76W
04/15/2011 MURRAY GA COUNTY OFFICIAL
MURRAY COUNTY 911 RELAYED A REPORT OF A TREE DOWN NORTH
OF ETON.
&&
AGIBBSLocal storm report, Apr 15, 9:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG MARIETTA 33.95N 84.54W
04/15/2011 COBB GA COUNTY OFFICIAL
COBB COUNTY 911 RELAYED A REPORT OF COUNTY WIDE TREE
DAMAGE AND POWER LINES DOWN.
&&
AGIBBSLocal storm report, Apr 15, 9:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG SANDY SPRINGS 33.94N 84.37W
04/15/2011 FULTON GA EMERGENCY MNGR
FULTON COUNTY EMA RELAYED A REPORT OF TREE DOWN ACROSS
THE NORTHERN AND CENTRAL PARTS OF THE COUNTY. ALSO
REPORTS THAT A HOUSE HAS COLLAPSED IN THE SANDY SPRINGS
AREA.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:02 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 43 min |
| Apr 15, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 48 min |
| Apr 15, 8:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 41 min |
| Apr 15, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Apr 15, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 45 min |
| Apr 15, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Upson | 49 min |
| Apr 15, 9:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 42 min |
| Apr 15, 10:44 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 40 hr |
| Apr 15, 11:44 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Apr 16, 12:17 AM EDT | River Flood Warning | FFC | Forsyth | 14 hr |
| Apr 16, 12:47 AM EDT | River Flood Warning | FFC | Dade | 34 hr |
| Apr 16, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 50 min |
| Apr 16, 1:40 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Haralson, Paulding | 50 min |
| Apr 16, 1:54 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton, Meriwether | 51 min |
| Apr 16, 2:10 AM EDT | Tornado Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 50 min |
| Apr 16, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Newton and 1 more | 52 min |
| Apr 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 44 min |
| Apr 16, 3:15 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 45 min |
| Apr 16, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Apr 16, 3:35 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 16 hr |
| Apr 16, 3:39 AM EDT | Tornado Warning | FFC | Harris, Talbot | 36 min |
| Apr 16, 3:51 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Spalding | 39 min |
| Apr 16, 4:04 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 26 min |
| Apr 16, 4:40 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Macon, Marion, Muscogee, Talbot | 50 min |
| Apr 16, 4:45 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee | 45 min |
| Apr 16, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor, Upson | 48 min |
| Apr 16, 5:48 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe, Taylor | 42 min |
| Apr 16, 6:14 AM EDT | Tornado Warning | FFC | Baldwin, Jones, Putnam | 46 min |
| Apr 16, 6:26 AM EDT | River Flood Warning | FFC | Whitfield | 64 hr |
| Apr 16, 8:42 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Apr 16, 10:34 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.